Journal cover image

Browse issues

Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2016 Vol. 9 No. 1


PagesTitle and authors
1-14An inventory model with negative customers and service interruptions
P. Vijaya Laxmi; M.L. Soujanya; K. Jyothsna
DOI: 10.1504/IJMOR.2016.077556

15-38Analysis of single server finite queueing model with reneging
Charan Jeet Singh; Madhu Jain; Binay Kumar
DOI: 10.1504/IJMOR.2016.077558

39-64Stepwise explicit solution for the joint distribution of queue length of a MAP single-server service queueing system with splitting and varying batch size delayed-feedback
Aliakbar Montazer Haghighi; Dimitar P. Mishev
DOI: 10.1504/IJMOR.2016.077557

65-78Existence and stability solutions of nonlinear stochastic functional partial integrodifferential equations with infinite delay
Chinnasamy Parthasarathy; M. Mallika Arjunan; A. Vinodkumar
DOI: 10.1504/IJMOR.2016.077561

79-98Measurable order and simulation
Rodolfo Garza-Morales; Juan González-Hernández; César Emilio Villarreal-Rodríguez
DOI: 10.1504/IJMOR.2016.077562

99-124A new multi-objective model for a capacitated hub covering problem solving by two multi-objective evolutionary algorithms
Yamin Alizadeh; Reza Tavakkoli-Moghaddam; Sadoullah Ebrahimnejad
DOI: 10.1504/IJMOR.2016.077559

125-138Hybrid bat algorithm for flow shop scheduling problems
Ömür Tosun; M.K. Marichelvam
DOI: 10.1504/IJMOR.2016.077560